# SDR FDEA201101050015

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397422220219
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT LATERAL ANGLE AT FR66 HAS CORROSION AT NUT PLATE LOCATIONS, 10 PLACES, FROM RT   19" TO LT 48" FORM CTR LINE OF ACFT TOTALING 10 SQUARE INCHES.  AFT CARGO COMPARTMENT R & R FR66 LATERAL FLOORBEAM AND VERTICAL STIFFENER IAW SRM 51-72-10, PG 1-3.
